Second order asymptotic variance of the Bayes estimator of a truncation parameter for a one-sided truncated exponential family of distributions

Akahira, Masafumi . Journal of the Japan Statistical Society 2016. 46 (1) :81-98

Locate this article in:

Bibtex

@article{CIS-434463,
  Author = {Akahira, Masafumi},
  Title = {Second order asymptotic variance of the Bayes estimator of a truncation parameter for a one-sided truncated exponential family of distributions},
  Journal = {Journal of the Japan Statistical Society},
  Volume = {46},
  Number = {1},
  Year = {2016},
  Pages = {81--98},
  Keywords = {truncation parameter, stochastic expansion, second order asymptotic loss, maximum likelihood estimator}
}

Similar articles